umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solving an advection-diffusion problem on the Connection Machine
Department of Computational and Applied Mathematics, Rice University, Houston, TX.ORCID iD: 0000-0003-0473-3263
1994 (English)In: Concurrency: Practice and Experience, Vol. 6, no 1, 55-68 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1994. Vol. 6, no 1, 55-68 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-40315DOI: 10.1002/cpe.4330060104OAI: oai:DiVA.org:umu-40315DiVA: diva2:399279
Available from: 2011-02-21 Created: 2011-02-21 Last updated: 2017-04-10

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Berggren, Martin
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 43 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf